# SDR CALA2025011301887

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028HARM
- Aircraft time: 82,258 hours, 15,916 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPD RTO FOR LOUD NOISE AND JOLT SEEMING TO COME FROM NOSE GE AR AREA AT STRT OF T/O ROLL WORK WITH L/P 3477239 (LEFT ENGINE SURGE T/SHOOTING).  DEBRIEF WITH CREW ,SUSPECT THE SURGE OF LEFT ENGINE DUE TO HEAVY CROSSWINDS. BUT DID INSPECT FWD NOSE GEAR, FWD EE AND EE AND FWDCARGO LOADING, NO DEFECTS NOTED. VISUALLY INSPECTED INLET AND EXHAUST OF #1 ENGINE, NO DEFCTS NOTED, REF FIM 71-05-FAULT TREE 803.  PERFORMED BOROSCOPE INSPECTION OF HPC STAGES 4TH TO 15TH. PER FIM 71-05-FAULT TREE 803 SHEET 3 BLOCK 6. AND AMM 72-00-00-206-001-N1. NO DEFECTS FOUND. PERFORMED BOROESCOPE INPECTION OF 1ST AND 2ND STAGE HPT BLADES PER FIM 71-05-FAULT TREE 803 SHEET 3 BLOCK 6. AND AMM 72-00-00-206-001-N1. NO DEFECTS FOUND. CONTINUED BOROESCOPE INPECTION OF 1ST STAGE AIR SEAL,  LPT TRANSITION DUCK,2ND STAGE AIR SEAL, 3RD STAGE LPT,COMUSTION CHAMBER PER FIM 71-05-FAULT TREE 803 SHEET 3 BLOCK 6. AND AMM 72-00-00-206-001-N1. NO DEFECTS FOUND. OK TO PROCEED INSTALLATION OF PLUGS. NOTED. REF OTHER LP# FOR ALL BORESCOPE PLUGS INSTALLATION .
